# SDR 99UAL900252

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 210N7014
- Condition: Failed
- Location: Cockpit
- Part time: 6,112 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO EWR DUE TO THE SMELL OF SMOKE IN THE COCKPIT.  *S/D*  ELECTRICAL SMELL WAS ATTRIBUTED TO THE LEFT RECIRCULATION FAN.  THE LEFT FAN WAS REPLACED.
